{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602006635617948   Reference number:68A0043637

On the construction of Liapunov functions.

リアブノフ関数の構成について
Author (1):
Material:
Volume: 12  Issue:Page: 465  Publication year: 1967
JST Material Number: C0223A  ISSN: 0018-9286  CODEN: IETAA9  Document type: Article
Article type: 短報  Country of issue: United States (USA) 
Terms in the title (1):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page